2020 WORKSHOP SCHEDULE

Below is our schedule of workshops offered during the Utah Burlesque Festival by our headliners and selected performers. Classes vary in student level, price, and type of activity. Please carefully read Workshop Registration instructions and enjoy our selection of classes!

Saturday, March 21 at Bottoms Up SLC (579 W 200 S, Salt Lake City, UT 84101)

9AM - 10AM

Flexibility and Dynamic Movement for Burlesque ($15) at 1 hour (Beg) - Taught by Scarlet Starlet

Learn an effective and safe stretch routine to gain flexibility over time. We will go through a quick warm-up and series of static stretches followed by a variety of ways to move across the floor and take up space on stage. Then we will go into larger movements across the floor (kicks, jumps, leaps, laybacks- as many as time allows) focusing on technique and working within each individual's current range of motion. Wear comfortable clothes you can move and stretch in. If you have jazz shoes or ballet shoes, those are great. Bare feet/socks work totally fine as well.

Register Here (PayPal): scarletstarletrva@gmail.com

No minimum registration required.

10:00AM - 11:30AM

The Art of Animalistic Expression ($20) at 1.5 hours (All Levels) - Taught by Muff Jones

Getting more “work on your face” feedback then you want? Having a hard time evoking emotion on stage? Acting is a part of performance and yes too, Burlesque. This is a movement and acting class that teaches each student to learn and connect facial expressions and body movement through emotion with the help of our animal friends persona’s. Get ready to get out of your comfort zones and out into the wild.

Register Here (PayPal): muffedjones@gmail.com

Minimum registration required.

12PM - 1:30PM: The Art of Seduction/Fuckery ($25) at 1.5 hours (All Levels) - Taught by Egypt Blaque Knyle

The art of Fuckery is a class of self reflection, body confidence and engagement. We work on eye contact, slow movement, breathing and floorwork. This class was created to make the student uncomfortable but resilient. All levels welcomed. Knee pads and an open mind required.

Register Here: 

No minimum registration required.

9AM - 10AM: Dirty Nerdy ($15) at 1 hour (Beg) - Taught by Mone't Ha-Sidi

Students wanting to enter or expand their Nerdlesque acts will be able to workshop their ideas. We will go over storytelling, reveals, costume, prop, music development. Role Playing will be involved.

Register Here (PayPal or Cash accepted): paypal.me/blackartsmatter

Minimum registration required.

10AM - 11AM: Elegant Hands and Graceful Feet ($15) at 1 hour (All Levels) - Taught by Mayo Lua De Frenchie

One of the cornerstones of burlesque is simply walking sensually, right? Together, we’ll explore how to level up for a more polished look and create powerful, soft and sensual lines just by holding our hands and feet with grace and elegance. We’ll go through Latin, ballet, jazz and other various dance techniques and learn how to apply those elements into the sensuality of burlesque. Bring ballroom heels, if desired.

Register Here (PayPal, Venmo, or Cash Accepted): mayoludefrenchie@gmail.com

Minimum registration required.

1:30PM - 2:30PM: Rhinestones 101 ($10) at 1 hour (All Levels) - Taught by Dottie Minerva

A crash course for rhinestone newbies. Topics this class covers include rhinestone types, sizes and where to buy them, brands, glue types, patterns and color theory and rhinestoning techniques. This class is best for beginners looking to get into their own costume bedazzling but are unsure where to start.

Register Here (PayPal, Venmo, or Cash Accepted): DottieMinervaMPLS@gmail.com

Minimum registration required.

11AM-12PM: Art of Tasseling Class ($20) at 1 hour (All Levels) - Taught by Miss Brawling Beauty

Learn the history behind this amazin art plus spice up your performances with a burlesque staple: TASSEL TWIRLING! Through proper posture and momentum, we'll learn how to make these babies fly in all directions by the 2018 World Tassle Champion, Miss Brawling Beauty!

Register Here (PayPal, Venmo, or Cash Accepted): mamaitalianbeauty@gmail.com

Minimum registration required.

Saturday, March 21 at tentative (Salt Lake City, UT)

OUR INFO

Salt Lake City, Utah

Email:  utburlesquefestival@gmail.com

IG: @utahburlesquefestival

HELP
SUBSCRIBE
  • Grey Facebook Icon
  • Grey Pinterest Icon
  • Grey Instagram Icon

© 2020 by Utah Burlesque Festival. Proudly created with Wix.com

0
SALT LAKE CITY, UTAH